Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Finite Dehn surgery on knots


Authors: S. Boyer and X. Zhang
Journal: J. Amer. Math. Soc. 9 (1996), 1005-1050
MSC (1991): Primary 57M25, 57R65
MathSciNet review: 1333293
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 57M25, 57R65

Retrieve articles in all journals with MSC (1991): 57M25, 57R65


Additional Information

S. Boyer
Affiliation: Département de mathématiques, Université du Québec à Montréal, P. O. Box 8888, Station A, Montréal, Québec, Canada H3C 3P8
Email: boyer@math.uqam.ca

X. Zhang
Affiliation: Département de mathématiques, Université du Québec à Montréal, P. O. Box 8888, Station A, Montréal, Québec, Canada H3C 3P8
Address at time of publication: Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, Canada N2L 3G1
Email: zhang@math.uqam.ca

DOI: http://dx.doi.org/10.1090/S0894-0347-96-00201-9
PII: S 0894-0347(96)00201-9
Received by editor(s): October 5, 1993
Received by editor(s) in revised form: May 5, 1995
Additional Notes: The first author was partially supported by grants: NSERC OGP 0009446 and FCAR EQ 3518
The second author was supported by a postdoctoral fellowship from the Centre de Recherches Mathématiques
Article copyright: © Copyright 1996 American Mathematical Society